# SDR COMA0560833

- Difficulty date: January 27, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N488CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7730
- Aircraft time: 9,743 hours, 8,458 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 820465
- Part serial: 1047
- Condition: Faulty
- Location: E/E Bay
- Part time: 9,862 hours, 8,480 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5490- CLIMBING OUT OF AUS DURING RETRACTION, THE AIR DRIVE GENERATOR DEPLOYED, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.REPLACED THE ADG AUTO DEPLOY CONTROL PANEL.
